# SDR CA030318008

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 17,607 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER HEAD SEPARATION FROM BARREL AD 78-08-07
